# SDR IPXA2572188

- Difficulty date: February 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 1577 RT CREASE BEAM CORRODED. REPAIRED CREASE BEAM IAW EA 120255 IR, AND EO.
